uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Local limit theorems for finite and infinite urn models
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2008 (English)In: Annals of Probability, ISSN 0091-1798, E-ISSN 2168-894X, Vol. 36, no 3, 992-1022 p.Article in journal (Refereed) Published
Abstract [en]

Local limit theorems are derived for the number of occupied urns in general finite and infinite urn models under the minimum condition that the variance tends to infinity. Our results represent an optimal improvement over previous ones for normal approximation.

Place, publisher, year, edition, pages
2008. Vol. 36, no 3, 992-1022 p.
Keyword [en]
occupancy problems, random allocations. local limit theorem
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-106263DOI: 10.1214/07-AOP350ISI: 000255297000007OAI: oai:DiVA.org:uu-106263DiVA: diva2:224356
Available from: 2009-06-17 Created: 2009-06-17 Last updated: 2017-12-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Annals of Probability
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 436 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf